Pediatric Cyanide Poisoning After Ingestion of Apricot Seeds

Makaleler > Tam Makale · 2020

Yazarlar: YÜKSEL BICILIOĞLU, İHSAN YILDIRIM, Pınar YAZICI ÖZKAYA, ALKAN BAL

Turkish Journal of Pediatric Emergency and Intensive Care Medicine, Diğer Kurumların Hakemli Dergileri, Uluslararası, Scopus, 2020, cilt 7, ss 85-88

DOI: 10.4274/cayd.galenos.2019.06977

Özet

Cyanide is one of the strongest and lethal poisons.Cyanide leads to tissue hypoxia and lactic acid accumulation.Hydroxocobalamin is a safe, fast and effective antidote that could be used, especially in children.In this paper, we presented four cases of cyanide poisoning caused by apricot seed ingestion.Three of the patients were transferred to the paediatric intensive care unit, and hydroxocobalamin was given, and their conditions improved rapidly.This study aimed to draw attention to cyanide poisoning caused by apricot seed ingestion and to hydroxocobalamin use as an antidote.

Detay görüntüle